# SDR SIMA20180327001

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,984 hours, 26,052 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE EICAS T GATE,  CARGO DOOR CLOSED.  FLIGHT ATTENDANT SAW SMOKE IN CARGO BAY.   PERFORMED ETN-EM-72-034. NO SMOKE IN CARGO BAY OR CABIN.  OPS CHECKED GOOD
